# SDR DALA2023121110112

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 11,893 hours, 5,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SVC CHK FORWARD SVC DOOR UPPER EMERGENCY LIGHT INOP. FOUND FSD OVERDOOR EMERGENCY LIGHT PANEL HAD 0 VOLTAGE TO LIGHT AND DOWN WASH LIGHT. R/R FSD OVERDOOR EMERGENCY LIGHT PANEL ASSY (MPN 8149203-115 S/N UKN) IAW 33-52. PERFORMED OPS CHK OF EPSU SYSTEM. CHECK GOOD. (LP# 5560848)
